Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The cyclic homology and $K$-theory of curves


Authors: S. Geller, L. Reid and C. Weibel
Journal: Bull. Amer. Math. Soc. 15 (1986), 205-208
MSC (1985): Primary 14F15, 18F25; Secondary 19E08, 19D25
DOI: https://doi.org/10.1090/S0273-0979-1986-15474-1
MathSciNet review: 854555
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F15, 18F25, 19E08, 19D25

Retrieve articles in all journals with MSC (1985): 14F15, 18F25, 19E08, 19D25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15474-1